Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Can the applicator of tampon scratch and cause vaginal bleeding and pain ?

Hi, recently i ve had an incident where i ve tried to put in my tampon there is a slight pain. and when i removed it there was some vaginal bleeding . Could it be that the applicator scratched me or should i go see a doctor?
Asked On : Fri, 8 Apr 2011
Answers:  1 Views:  416
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
Hello.
Thanks for choosing HealthcareMagic forum.
Mild amount of bleeding occuring while putting in a tampoon is just normal due to slight injury that might occur to vaginal mucosa in the process. You need not worry about this if this has happened for the first time. If it happens repeatedly then go for a pap smear.
Dr. Rakhi Tayal
drrakhitayal@gmail.com
Answered: Fri, 8 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions